RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 3, Pages 375–382 (Mi tmf5034)  

Wilson expansion and factorization

S. A. Anikin, V. A. Smirnov


Full text: PDF file (811 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:3, 898–903

Bibliographic databases:

Received: 28.12.1983

Citation: S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, TMF, 64:3 (1985), 375–382; Theoret. and Math. Phys., 64:3 (1985), 898–903

Citation in format AMSBIB
\Bibitem{AniSmi85}
\by S.~A.~Anikin, V.~A.~Smirnov
\paper Wilson expansion and factorization
\jour TMF
\yr 1985
\vol 64
\issue 3
\pages 375--382
\mathnet{http://mi.mathnet.ru/tmf5034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=818188}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 3
\pages 898--903
\crossref{https://doi.org/10.1007/BF01018350}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C018400004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5034
  • http://mi.mathnet.ru/eng/tmf/v64/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019